# SDR SIMA20160602003

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 1,006 hours, 822 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ANTI-ICE WING LEAK 2, MSG CAME ON WITH NO INDICATION OF ICE CONDITION, BUT IN CLOUDS CLIMBING THROUGH 240FL AT 290 KIAS AT 4 C SAT.  PERFORMED NON-NORMAL CHECKLIST & MSG CLEARED, THEN REAPPEARED REPEATEDLY DESPITE COMPLETING ALL ABNORMAL CHECKLIST.  HAD EICAS MSG ANTI-ICE WING 2 LEAK PRESENTED AT FL310 & IN ICING CONDITIONS. DID ABNORMAL PROCEDURE & MSG CLEARED, THEN PRESENTED ITSELF DURING DESCENT TO CLEAR ACFT OF ICING CONDITIONS.  SEVERAL TIMES CLEARING, THEN RE-PRESENTING THE SAME ANTI-ICING WING 2 LEAK MSG.  R & R CERAMIC INSERT IAW AMM 36-20-01, R & R AMS CONTROLLER 2 IAW AMM 21-00-01 & RESET NVM IAW 45-45-00.  PERFORMED MULTIPLE WING ANTI-ICE TEST IAW AMM 30-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
